# SDR DALA2019012400525

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0915555) DURING INSPECTION FOUND CRACK ON UPPER WEB AT WHEEL WELL LT SIDE. UPPER WEB AT WHEEL WELL LT SIDE WAS REPAIRED PER SRM 57-10-10 REPAIR 3.
